# SDR ASOA202004133031

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 41,674 hours, 36,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE LEFT AND RIGHT OVERWING FORWARD EMERGENCY LIGHTS WERE FOUND INOPERATIVE. MAINTENANCE REPLACED THE #4 EMERGENCY LIGHT BATTERY INVERTER. OPERATIONAL CHECKS WERE GOOD.
